Table of Contents Author Guidelines Submit a Manuscript
Journal of Parasitology Research
Volume 2012, Article ID 413052, 12 pages
http://dx.doi.org/10.1155/2012/413052
Review Article

Macrophage Migration Inhibitory Factor in Protozoan Infections

Laboratório de Inflamação e Imunidade, Departamento de Imunologia, Instituto de Microbiologia, Universidade Federal do Rio de Janeiro, 21941-902, Rio de Janeiro, RJ, Brazil

Received 2 September 2011; Revised 1 November 2011; Accepted 7 November 2011

Academic Editor: Marcela F. Lopes

Copyright © 2012 Marcelo T. Bozza et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Marcelo T. Bozza, Yuri C. Martins, Letícia A. M. Carneiro, and Claudia N. Paiva, “Macrophage Migration Inhibitory Factor in Protozoan Infections,” Journal of Parasitology Research, vol. 2012, Article ID 413052, 12 pages, 2012. https://doi.org/10.1155/2012/413052.